advertisement
Question
Posted by: Worry Bean | 2007/06/07

Anti-biotic pill scare

Finished a course of anti-biotics 6 days ago Ceroxim 250mg. I'm on triphasil and on the 9th or 10th day of my cycle. I'm worried because the last the condom broke. Should I be worried? Should I take the morning after pill just to be safe?????

PLEASE HELP ME!!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics DO decrease tghe efficacy of the pill. I think you should take emergency contraception. You are nto protected when on antibiotics and for 7 days after ompleting your course.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement